Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 3 de 3
Filtrar
Mais filtros










Base de dados
Tipo de estudo
Intervalo de ano de publicação
1.
Acta Neurochir (Wien) ; 160(12): 2489-2500, 2018 12.
Artigo em Inglês | MEDLINE | ID: mdl-30413938

RESUMO

BACKGROUND: Stereoelectroencephalography (SEEG) is an effective technique to help to locate and to delimit the epileptogenic area and/or to define relationships with functional cortical areas. We intend to describe the surgical technique and verify the accuracy, safety, and effectiveness of robot-assisted SEEG in a newly created SEEG program in a pediatric center. We focus on the technical difficulties encountered at the early stages of this program. METHODS: We prospectively collected SEEG indication, intraoperative events, accuracy calculated by fusion of postoperative CT with preoperative planning, complications, and usefulness of SEEG in terms of answering preimplantation hypothesis. RESULTS: Fourteen patients between the ages of 5 and 18 years old (mean 10 years) with drug-resistant epilepsy were operated on between April 2016 and April 2018. One hundred sixty-four electrodes were implanted in total. The median entry point localization error (EPLE) was 1.57 mm (1-2.25 mm) and the median target point localization error (TPLE) was 1.77 mm (1.2-2.6 mm). We recorded seven intraoperative technical issues. Two patients suffered complications: meningitis without demonstrated germ in one patient and a right frontal hematoma in the other. In all cases, the SEEG was useful for the therapeutic decision-making. CONCLUSION: SEEG has been useful for decision-making in all our pediatric patients. The robotic arm is an accurate tool for the insertion of the deep electrodes. Nevertheless, it is an invasive technique not risk-free and many problems can appear at the beginning of a robotic arm-assisted SEEG program that must be taken into account beforehand.


Assuntos
Epilepsia Resistente a Medicamentos/cirurgia , Eletroencefalografia/métodos , Complicações Pós-Operatórias/epidemiologia , Robótica/métodos , Técnicas Estereotáxicas/efeitos adversos , Adolescente , Criança , Pré-Escolar , Tomada de Decisão Clínica , Epilepsia Resistente a Medicamentos/diagnóstico , Eletrodos Implantados/efeitos adversos , Eletrodos Implantados/normas , Eletroencefalografia/efeitos adversos , Eletroencefalografia/instrumentação , Eletroencefalografia/normas , Feminino , Humanos , Masculino , Robótica/instrumentação , Robótica/normas , Técnicas Estereotáxicas/instrumentação , Técnicas Estereotáxicas/normas
2.
Pediatr Rep ; 6(2): 5112, 2014 May 06.
Artigo em Inglês | MEDLINE | ID: mdl-24987509

RESUMO

The agenesis of the corpus callosum results from a failure in the development of the largest fiber bundle that connects cerebral hemispheres. Patient's outcome is influenced by etiology and associated central nervous system malformations. We describe a child with Turner syndrome (TS) mosaicism, with particular phenotype features and a complete agenesis of the corpus callosum. To our knowledge, this is the second case report of TS mosaicism associated with complete agenesis of the corpus callosum. Anatomical brain magnetic resonance imaging and diffusion tensor imaging were useful to confirm the complete absence of the corpus callosum, evaluate associated central nervous system malformations, visualize abnormal white matter tracts (Probst bundles) and assess the remaining commissures.

3.
J Child Neurol ; 27(8): 1072-6, 2012 Aug.
Artigo em Inglês | MEDLINE | ID: mdl-22433424

RESUMO

Valproate overdose, extensively described in adults and older children, has been reported in only 1 newborn: a 26-day-old female who developed a severe cerebral edema leading to a fatal outcome. Therefore, the consequences of valproate overdose are largely unknown in the neonatal period. Here, we present the clinical evolution of a 6-day-old newborn who developed hyperammonemic encephalopathy after the accidental administration of 310 mg/kg of oral valproate in a single dose. Despite the very high valproate and blood ammonia levels, he did not develop life-threatening complications and he completely recovered without sequels. His brain magnetic resonance imaging showed symmetric focal T1 prolonged signals in both globi pallidi that completely resolved over time, a neuroimaging pattern that was not previously described in valproate overdose. Our case report suggests that valproate overdose in newborns can be completely reversible even when the valproate and ammonium blood levels are very high.


Assuntos
Anticonvulsivantes/efeitos adversos , Hiperamonemia/induzido quimicamente , Síndromes Neurotóxicas/etiologia , Ácido Valproico/efeitos adversos , Gânglios da Base/metabolismo , Gânglios da Base/patologia , Feminino , Humanos , Recém-Nascido , Imagem por Ressonância Magnética , Síndromes Neurotóxicas/complicações
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA